# SDR DL76G060852

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 23,931 hours, 10,283 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA20A10011
- Part serial: T40110
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG SPAR VALVE LIGHT REMAINS ILLUMINATED AFTER FUEL CONTROL SW IS PLACED TO RUN.  THEREFORE NO FUEL FLOW AND NO ENG START.  REPLACED NR 1 ENG SPAR VLV ACTUATOR MPN MA20A1001-1 PER M/M.  CHECKS GOOD.
